Analgesic-antipyretic agents and nonsteroidal anti-inflammatory drugs are the most commonly used medications worldwide for the treatment of pain and fever in children. Acute renal failure is commonly seen in adults after treatment with analgesic agents. This complication has rarely been reported in children. Here, we describe 2 patients admitted to our hospital with acute nonoliguric renal failure temporally associated with ingestion of analgesic-antipyretic drugs at therapeutic doses. The first case was a 16-year-old adolescent boy, who had taken acetaminophen (APAP) and mefenamic acid for the indication of upper respiratory tract infection with daily doses of 1500 and 500 mg, respectively. His serum urea nitrogen and creatinine values were 16 and 1.6 mg/dL. The second case was a 12-year-old boy, who had taken APAP with a daily dose of 500 mg for abdominal pain. His serum urea nitrogen and creatinine values were 21 and 2.29 mg/dL. Both of them recovered with appropriate hydration within a week. Over-the-counter analgesic-antipyretic agents seem innocent but carry the risk of acute renal failure even at therapeutic doses. We believe that increased caution and awareness of the toxic effects of APAP and nonsteroidal anti-inflammatory drugs are needed. We suggest that clinicians should be careful while using analgesic-antipyretic-anti-inflammatory drugs especially in children with subclinical dehydration.